I'm confused on the medication I've been diagnosed since my junior year I didn't get on medication until last year being ADHD was affecting my work. I don't have insurance so my doctor recommended methylphenidate 10 mg I went back that wasn't enough he bumped it to 20 still not enough I'm at 30mg but having to take 3 10mg pills through out the day. When I look the pill up its not what I get I get a small white circle pill? What should I do it's annoying taking 2 in the AM and 1 at Noon
Eliz; Sounds like you are saying you looked up the medication on the computer and its a different pill, this is because there are a lot of different companies that make it. So that is not a problem. but the dose your on you are taking the best way a lot of people noon or so there morning dose starts to wear off about then and this gets you through the rest of the day by taking 10mg in the afternoon but not to late so it does not keep you up at night. Try and take them about the same time each day seems to help too. like within 15 minutes of the same time so your body gets used to the same balance. Then let the doctor know how it is going the next time you go in for an office visit. Good luck and hang in there it well get better Chuck1957
Elizabeth116; Just wanted to say your not alone but most people with the ADHD it takes a while for everything to adjust and some days are better than others just roll with the punches it well work out. and nobody likes to have to take medication but we have no choice just keep it up and do the best you can. life is tough enough you sound like your doing pretty darn good .
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 1 answer
Day 5 vyvanse 40mg. It takes about 3-4 hours for me to feel it working, I think. What should I feel?
Posted 10 Jan 2016 • 1 answer
Posted 20 Jul 2016 • 1 answer
Posted 7 Nov 2016 • 0 answers
Posted 19 Jan 2018 • 0 answers